Partial sums for certain subclasses of meromorphically univalent functions
AbstractIn this paper we introduce and study a subclass of meromorphically univalent functions defined by generalized Liu-Srivastava operator. We obtain coefficient estimates, extreme points, growth and distortion bounds, radii of meromorphic
starlikeness and meromorphic convexity for the defined class by fixing the second coefficient. Further, it is shown that the class is closed under convex linear combination.
How to Cite
Magesh, N., & Prameela, V. (2012). Partial sums for certain subclasses of meromorphically univalent functions. European Journal of Mathematical Sciences, 1(1), 88-99. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/16
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to European Journal of Mathematical Sciences. The Copyright Transfer Agreement, which will be provided by the journal, should be signed by the appropriate person. The transfer of copyright does not take place until the manuscript is accepted for publication. If necessary, authors are responsible for obtaining permissions to reprint previously published figures, tables, and other material.